# SDR FDEA201205071753

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N832854
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION ON R2 DOOR LOWER SILL AREA,  FOUND CORROSION SPREAD TO DOOR LOWER SILL INNER CHORD AT BS 670-730.  R & R IAW SRM 51-40-02, REV 105 AND DWG 143N8322 SHT 1, REV K.  REPAIR IS CLASSIFIED AS MAJOR.
